# SDR UIEA2020040200592

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW-L/E UPPER SKIN SPLICE SURFACE AT ILES 337-340 FOUND CORROSION( LHW-ILES 337-340, L/E UPPER SKIN SPLICE AREA CORROSION REMOVED AND REPAIRED IAW SRM 57-20-01-1A-1 ALLOWABLE DAMAGED 1 FIG 101 DETAIL XI )
